MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36X27

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36X27
Model Number 04.01.0172
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 june 2021: lot 2003845a: (b)(4) items manufactured and released on 11-jan-2021.Expiration date: 2025-12-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Preliminary investigation performed by r&d department: the fracture of the acromion is known to be associated to repetitive abutment of the humerus or overtensioning of the deltoid caused by excessive humeral distalization.Given the information at hand and the absence of x-rays, it is not possible to determine the root cause of the event.No action is suggested.Another devices involved: batch review performed on 24 june 2021: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2003795:(b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0120 humeral reverse hc liner ø36/+3mm (k170452) lot 179117: (b)(4) items manufactured and released on 19-apr-2018.Expiration date: 2023-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reverse shoulder system 04.01.0184 short humeral diaphysis - cementless - 11 (k180089) lot 1900960: (b)(4) items manufactured and released on 17-apr-2019.Expiration date: 2024-04-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Primary surgery performed in (b)(6) 2021.Fracture of the acromion detected 1 month after the surgery.No revision surgery scheduled at this time.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 36X27
Common Device Name
GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12067299
Report Number3005180920-2021-00521
Device Sequence Number17228857
Product Code PHX
UDI-Device Identifier07630040706599
UDI-Public07630040706599
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2024
Device Model Number04.01.0172
Device Catalogue Number04.01.0172
Device Lot Number2003845A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR